RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 3  


On Tate height and the representation of numbers by binary forms
V. A. Dem'yanenko
459
A remark on endomorphisms of abelian varieties over function fields of finite characteristic
Yu. G. Zarhin
471
On a basis of the product of varieties of groups. II
Yu. G. Kleiman
475
Orbits of the group $\mathbf{GL}(r,k[X_1,…,X_n])$
V. A. Artamonov
484
On the algebraic dependence of the components of solutions of a system of linear differential equations
Yu. V. Nesterenko
495
Characterization of $L_3(2^n)$ by Sylow 2-subgroups
V. D. Mazurov, S. A. Syskin
513
Existence of smooth ergodic flows on smooth manifolds
D. V. Anosov
518
Integrals and $n$-dimensional conjugate functions
T. P. Lukashenko
546
On the best quadrature formula of the form $\sum_{k=1}^np_kf(x_k)$ for some classes of differentiable periodic functions
V. P. Motornyi
583
Sufficient optimality conditions for differential imbeddings
V. I. Blagodatskikh
615
Asymptotics of the solution of the system $A(x,-ih\frac\partial{\partial x})$ as $h\to0$ in the case of characteristics of variable multiplicity
V. V. Kucherenko
625
Estimates on the boundary for differential operators with constant coefficients in a half-space
I. V. Gel'man, V. G. Maz'ya
663
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019